# SDR DL73S040411

- Difficulty date: May 7, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 57,750 hours, 43,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT BULLNOSE EMERGENCY LIGHTS INOPERATIVE, REPLACED BATTERY. NO HELP. REPLACED FUSES ON CHARGER.  CHECKS GOOD.
